# SDR CA951123101

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Fod Blockage
- Location: 1st Off Air Spd
- Component: PQH4S1M1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN)ON TAKEOFF ROLL, 1ST OFFICER ASI REMAINED AT ZERO, TAKEOFF ABORTED1ST OFFICER'S ASI REPLACED MAINTENANCE INVESTIGATION REVEALED A CLEVIS SCREW (FOD) WAS FOUND INSERTED IN THE PITOT INLET OPENING  P RIOR TO DEPARTURE, THE AUTO THROTTLE SYSTEM WAS TESTED AND A LEAK CHECK OF THE F/O'S PITOT WAS CARRIED OUT. THE FOD ITEM WAS IDENTIFIED AS AN AN24-14A CLEVIS BOLT, THE SAME TYPE AS SOCK SECURING BRACKET PIVOT BOLT. APPARENTLY THE SCREW WAS INADVERTENTLY LEFT IN THE PITOT HEAD INLET WHEN THE SOCK WAS REMOVED. IT IS RECOMMENDED THE SOCKS BE STORED WITH DUMMY PITOT HEADS INSTALLED.
